What can I do for the facial pain and head ache that I have from a bad Botox experience? My brow fell down causing my eyelids to look like slits. Please help
What to Do About Facial Pain and Headache from Botox?
Doctor Answers 5
Facial pain and Botox
Thank you for your question. It is unusual to have pain after having Botox injections. Sometimes a brow droop can be treated by injecting other areas to balance the effect. Some patients may get a headache after Botox and this should resolve in a few days. If your symptoms persist, I recommend following up with injector for an evaluation. Best of Luck!
Facial pain and Botox
You should definitely see your physician that treated you. Sometimes the droop can be treated by treating other areas to balance the effect. The head ache should be explored by that doctor and if there is not a reasonable answer then your doctor may refer you to a neurologist.
It is unusual to have pain after having Botox injections. If your brow fell too much, then it is probably the litmus test to have a brow lift. Sometimes you can use Botox on the upper 1/2 of the forehead but can leave the lower 1/2 -1/3 active tell allow eyebrow elevation. Some doctors do the opposite and inject underneath the brow to deactivate some of the orbicularis. The main issue with this, is that it increase the risk of eyelid ptosis.
You might also like...
The effect of Botox will completely dissipate in 4 mos.
Certainly see your doctor to make sure your headache isn't something unrelated to your BOTOX treatment.
Most people get headache relief from BOTOX, and it will likely completely wear off without any significant negative sequela. So sit tight for a few weeks, and your brow will look better, and start moving again.
I hope this helps.
Pain from Botox
Is this recently after an injection? Did you experience bruising?
A small amount of pain may result from the needle injection itself. It could be that you sustained a small hematoma or needle injury but this is exceedingly rare. For the most part, Botox is painless.
Try topical massage and distraction therapy.
Topical numbing creams are not likely to be of any benefit.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.